On combinatorial isotopy
Publications Mathématiques de l'IHÉS, Tome 19 (1964), p. 69-94
@article{PMIHES_1964__19__69_0,
     author = {Hudson, John F. P. and Zeeman, Eric Christopher},
     title = {On combinatorial isotopy},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {19},
     year = {1964},
     pages = {69-94},
     mrnumber = {163318},
     zbl = {0136.21201},
     mrnumber = {29 \#621},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1964__19__69_0}
}
Hudson, John F. P.; Zeeman, Eric Christopher. On combinatorial isotopy. Publications Mathématiques de l'IHÉS, Tome 19 (1964) pp. 69-94. http://www.numdam.org/item/PMIHES_1964__19__69_0/

[1] J. W. Alexander, On the deformation of an n-cell, Proc. Nat. Acad. Sci. U.S.A., 9 (1923), 406-407. | JFM 49.0407.01

[2] J. F. P. Hudson, Collaring theorems (to appear).

[3] J. F. P. Hudson, Covering isotopies (to appear).

[4] J. F. P. Hudson and E. C. Zeeman, On regular neighbourhoods (to appear). | Zbl 0123.39601

[5] N. H. Kuiper (to appear).

[6] B. Mazur, The definition of equivalence of combinatorial embeddings, Inst. des Hautes Études Sci., 3 (1959), 97-109. | Numdam | MR 22 #7134 | Zbl 0119.38702

[7] D. E. Sanderson, Isotopy in manifolds, Topology of 3-manifolds, Ed. M. K. Fort Jr., Prentice Hall, 1962. | MR 25 #3542

[8] E. C. Zeeman, Unknotting combinatorial balls, Annals of Math. (to appear). | Zbl 0122.17901